# SDR 2002F00283

- Difficulty date: December 30, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N778AT
- Make and model: Boeing 727227
- Aircraft serial: 22005
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Shorted
- Location: Cockpit Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND-MMPR, FLT 6965 - DURING CLIMB, THE NR 2 LEFT FORWARD FUEL BOOST PUMP CIRCUIT BREAKER OPENED IN FLIGHT.  RETURNED TO IND.  FOUND C/B LOOSE IN PANEL.  REMOVED AND REPLACED NR 2 FUEL TANK C/B.  OPS CHECKED PER MM AND FOUND OK.  (M)
